Ufa Mathematical Journal
    Volume 5, Number 4, pp. 88-100

    Orthosimilar expansion systems in space with reproducing kernel

    Napalkov V.V.


    Download PDF
    Article on MathNet


    We study expansion system similar to orthogonal ones (orthosimilar systems) in reproducing kernel Hilbert spaces. We establish the equivalency of two definitions of orthosimilar system. We show the relation of orthosimilar system with the problem on description of the dual space to a Hilbert space in terms of a special system of functions.